MAUDE Adverse Event Report: MICROVENTION, INC. SOFIA 5F 125 CM STR; PERCUTANEOUS CATHETER

MICROVENTION, INC. SOFIA 5F 125 CM STR; PERCUTANEOUS CATHETER
Model Number DA5125ST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis.The root cause cannot be determined,.
 
Event or Problem Description
It was reported that stent-assisted coiling was performed in (b)(6) 2019 for a ruptured a-com aneurysm.Three months after the procedure, coiling of residual aneurysm was attempted and the sofia was advanced through the pre-existing stent.A follow-up angiogram demonstrated a vessel dissection in the arterial wall behind the pre-existing stent after the sofia was put into position within it.Another stent was implanted within the pre-existing stent and subsequent angiography demonstrated successful treatment of the dissection.There was no reported clinical sequela.

Brand Name
SOFIA 5F 125 CM STR
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9925513
Report Number2032493-2020-00084
Device Sequence Number3296701
Product Code DQY
UDI-Device Identifier00810170019234
UDI-Public(01)00810170019234(11)191219(17)221130(10)191219567
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date11/30/2022
Device Model NumberDA5125ST
Device Catalogue NumberDA5125ST
Device Lot Number191219567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;